It seems that in the three months since I have been on Amantadine, Trihexphenidyl and Azilect for Parkensons, I have lost considerable weight(16 lbs).. I have very little appetite and get filled quickly. Can you tell me if any of thses medications alone or in some combination can cause this reaction?
I have had been on meds to manage PD for 8 years. By my experience any new medication can make you loose your appetite. However if in 3 months you have been introduced to 3 different medications, that is very hard on your body! I would question why so quickly with all 3 meds. The specialist that I work with has always had me take 1 medication at a time than slowly add another if needed. Are you seeing a specialist?
I have been diagnosed with parkensons just 3 weeks ago, I have tremors only the left side of my body. Are there any good holistic approaches to this? Also are there other countries that offer more advanced treatment than the Us...Don
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.